# SDR SCNA95035

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5610 · Flight Compartment Windows
- Part: L-1 Window
- Part number: 5893543129
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT CONDUCTOR, UPPER LEFT L-1 WINDOW, ARCHING AND SMOKE NOTED.  TURNED OFF L-1 AND L-2 WINDOW HEAT, CONDITION STOPPED.  REPLACED L-1 WINDOW PER MM 56-11-11, PRESSURIZED WINDOW AS PER MM 36-00, OPS CHECKED WINDOW HEAT AS PER MM 30-45-02.  NO LEAKS NOTED ON PRESSURIZATION AND WINDOW HEAT OPS CHECKED GOOD.
